JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 7, Issue 1, Article 10
A Variant of Jessen's Inequality and Generalized Means

    Authors: Wing-Sum Cheung, A. Matkovic, Josip E. Pecaric,  
    Keywords: Isotonic linear functionals, Jessen's inequality, Generalized means.  
    Date Received: 26/09/05  
    Date Accepted: 08/11/05  
    Subject Codes:

26D15, 39B62.

    Editors: Ioan Gavrea,  

In this paper we give a variant of Jessen's inequality for isotonic linear functionals. Our results generalize some recent results of Gavrea. We also give comparison theorems for generalized means.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login